# SDR SWAA2021082319875

- Difficulty date: February 2, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,280 hours, 36,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS OF FRAME AT B.S. 312; JUST ABOVE FORWARD ENTRY DOOR CUT OUT. / CRACK IN RADIUS OF FRAME @ BS 312 JUST ABOVE FORWARD ENTRY DOOR CUTOUT WAS NOTCHED OUT IAW EA 1-753-36506 REV IR DATED 02/24/2020 & ATS ER 20-01622 REV IR DATED 02/24/2020
